| Model Number |
01.26.3644HCT |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 october 2020: lot 133466: (b)(4) items manufactured and released on 25-sep-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
Event or Problem Description
The patient came in, 6 years and 11 months after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.